# SDR CA990916017

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cvac 440
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 356080765
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, F, E

## Discrepancy

(CAN) IN CRUISE, A ZONE 1 FIRE WARNING ON THE LEFT ENGINE.  ENGINE SHUT DOWN AND PROPELLER FEATHERED.   AIRCRAFT LANDED AND AS A PRECAUTION, BOTH BOTTLES FIRED.   SENSING ELEMENT, FIRE BOTTLES, AND CARTRIDGES REPLACED.
